# SDR R61A201711260879

- Difficulty date: November 13, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SILL FRAME 12-FRAME 14 RBL 36" - RBL 49" CORRODED. REMOVED AND REPLACED RT FLOOR SILL, FR 12-14 REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK.
